MAUDE Adverse Event Report: COOK INCORPORATED UNIVERSA; STENT, URETERAL

COOK INCORPORATED UNIVERSA; STENT, URETERAL
Model Number G49977
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
6fr cook medical stent- tear in the stent.

Brand Name
UNIVERSA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key24363961
Report Number24363961
Device Sequence Number12072170
Product Code FAD
UDI-Device Identifier10827002499772
UDI-Public10827002499772
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/05/2026
Report Date (Section F) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49977
Device Catalogue NumberUSH-600-R
Device Lot Number16868404
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Patient Weight96 KG
Date Report Sent to FDA02/05/2026